• Title of article

    Canonical sections of Hodge bundles on moduli spaces

  • Author/Authors

    Liu, K. Department of Mathematics - University of California at Los Angeles, Los Angeles , Shen, Y. Department of Mathematics - Nanjing University, P.R.China

  • Pages
    19
  • From page
    97
  • To page
    115
  • Abstract
    We review recent works in [K. Liu, S. Rao, and X. Yang, Quasi-isometry and deformations of Calabi Yau manifolds, Inventiones mathematicae, 199(2) (2015), 423–453] and [K. Liu and Y. Shen, Moduli spaces as ball quotients I, local theory, preprint] on geometry of sections of Hodge bundles and their applications to moduli spaces.
  • Keywords
    Canonical sections , Hodge bundles , Moduli spaces
  • Journal title
    journal of the iranian mathematical society
  • Serial Year
    2020
  • Record number

    2514455